# SDR UPS97821836

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323719
- Condition: Contaminated
- Location: Lt/ Rt Packs
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE-N/A, BOTH LEFT AND RIGHT PACK PRODUCING DIESEL SMELL AND CAUSING EYE BURNING AND HEADACHE.  SECURED RT PACK TO CONTINUE FLIGHT.  SMELL VERY BAD WITH ANTI-ICE ON, SMELLS LIKE EXHAUST GAS.  SUSPECT GROUND EQUIPMENT CONTAMINATION, FOUND WATER SEPARATOR BAGS CONTAMINATED.  REMOVED AND REPLACED LEFT AND RIGHT SEPARATOR BAGS PER M/M 21-20, RAN ENGINES AND OPS CHECKED GOOD WITH NO ODORS DETECTED.
